# SDR CA110414004

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,271 hours
- Engine: Pwa PT6A65B
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 130909B38
- Condition: Failed
- Location: Main Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) COMING OUT OF AIRPORT THIS MORNING THE CREW SELECTED GEAR UP AND THE RT STAYED GREEN WITH A RED HANDLE.  THE CREW CONFIRMED VISUALLY THAT THE GEAR HADN`T MOVED WHILE THE OTHER 2 WERE UP.  THEY CYCLED THE GEAR AGAIN AND IT CAME UP NORMALLY.   WE DECIDED TO KEEP THE PLANE DOWN FOR FURTHER CHECKS AND FOUND THAT THE TOP BOLT ON THE OVER CENTER PLATE THAT IS MOUNTED TO THE DRAG BRACE WAS MISSING.  THIS PLATE ALSO HOLDS THE DOWNLOCK SWITCH.  THE PLATE IS BENT AND THE BRACE IS OVERCENTER WHICH PREVENTED IT FROM COMING UP.  LOOKING INTO THE REASON WHY THE BOLT WAS MISSING.  MAINTENANCE REPLACED THE BOLT/HARDWARE FOR THE GEAR.  WE SUSPECT THAT THE GEAR BOLT MAY HAVE VIBRATED LOOSE.
